Advertisement

BIT Numerical Mathematics

, Volume 29, Issue 1, pp 140–147 | Cite as

Positive interpolation with rational splines

  • M. Sakai
  • J. W. Schmidt
Part II Numerical Mathematics

Abstract

A method is presented for the construction of positive rational splines of continuity classC2.

Subject classification

AMS(MOS) 65D07 41A15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. Kershaw,The orders of approximation of the first derivatives of cubic splines at the knots, Math. Comp., 26, 191–198 (1972).Google Scholar
  2. 2.
    W. Hoskins and H. Sager,Spline Algorithms for Curves and Surfaces (translated from the German [6]). Winnipeg, Utilitas Mathematica 1974.Google Scholar
  3. 3.
    D. McAllister and E. Passow,Shape preserving spline interpolation, SIAM J. Numer. Anal. 31, 717–725 (1977).Google Scholar
  4. 4.
    J. Schmidt and W. Heß,Positive interpolation with rational quadratic splines, Computing, 38, 261–267 (1987).Google Scholar
  5. 5.
    L. Schumaker,Spline Functions: Basic Theory. New York, Wiley (1981).Google Scholar
  6. 6.
    H. Späth,Spline-Algorithm zur Konstruktion glatter Kurven und Flächen, München, Oldenbourg (1973).Google Scholar

Copyright information

© BIT Foundations 1989

Authors and Affiliations

  • M. Sakai
    • 1
    • 2
  • J. W. Schmidt
    • 1
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceKagoshima UniversityKagoshimaJapan
  2. 2.Department of MathematicsTechnical University of DresdenDresdenGerman Democratic Republic

Personalised recommendations